# SDR DALA2022021500969

- Difficulty date: February 12, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 87,642 hours, 40,404 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3219 FRAME 43 LH CRACKED. CORRECTIVE ACTION: REPLACED FRAME 43 LH ON DELTA WC 5311-01239-02A JOB 47. ASSOCIATED AA 5311-01239. JOB COMPLETE. (2119646)
